# SDR N93A20060328

- Difficulty date: March 28, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Gulstm GV
- Aircraft serial: 625
- Aircraft time: 5,196 hours, 1,810 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: FYLB52635
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT FL 200 BLUE CAS MESSAGE BAGG COMPT LO PRESS ILLUMINATED. UNABLE TO OPEN INTERIOR BAGGAGE DOOR
